Construction of some new four-dimensional manifolds

Sylvain Cappell, Julius L. Shaneson

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)69-70
Number of pages2
JournalBulletin of the American Mathematical Society
Volume82
Issue number1
DOIs
StatePublished - 1976

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Construction of some new four-dimensional manifolds. / Cappell, Sylvain; Shaneson, Julius L.

In: Bulletin of the American Mathematical Society, Vol. 82, No. 1, 1976, p. 69-70.

Research output: Contribution to journalArticle

Cappell, Sylvain ; Shaneson, Julius L. / Construction of some new four-dimensional manifolds. In: Bulletin of the American Mathematical Society. 1976 ; Vol. 82, No. 1. pp. 69-70.
@article{a05d028ab8cf4304bef4909bb6783af5,
title = "Construction of some new four-dimensional manifolds",
author = "Sylvain Cappell and Shaneson, {Julius L.}",
year = "1976",
doi = "10.1090/S0002-9904-1976-13959-6",
language = "English (US)",
volume = "82",
pages = "69--70",
journal = "Bulletin of the American Mathematical Society",
issn = "0273-0979",
publisher = "American Mathematical Society",
number = "1",

}

TY - JOUR

T1 - Construction of some new four-dimensional manifolds

AU - Cappell, Sylvain

AU - Shaneson, Julius L.

PY - 1976

Y1 - 1976

UR - http://www.scopus.com/inward/record.url?scp=84968465948&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84968465948&partnerID=8YFLogxK

U2 - 10.1090/S0002-9904-1976-13959-6

DO - 10.1090/S0002-9904-1976-13959-6

M3 - Article

AN - SCOPUS:84968465948

VL - 82

SP - 69

EP - 70

JO - Bulletin of the American Mathematical Society

JF - Bulletin of the American Mathematical Society

SN - 0273-0979

IS - 1

ER -